A chainable continuum not homeomorphic to an inverse limit on [0, 1] with only one bonding map
Colloquium Mathematicum, Tome 43 (1980) no. 1, pp. 75-80
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_43_1_75_80,
author = {Dorothy S. Marsh},
title = {A chainable continuum not homeomorphic to an inverse limit on [0, 1] with only one bonding map},
journal = {Colloquium Mathematicum},
pages = {75--80},
year = {1980},
volume = {43},
number = {1},
doi = {10.4064/cm-43-1-75-80},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-43-1-75-80/}
}
TY - JOUR AU - Dorothy S. Marsh TI - A chainable continuum not homeomorphic to an inverse limit on [0, 1] with only one bonding map JO - Colloquium Mathematicum PY - 1980 SP - 75 EP - 80 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-43-1-75-80/ DO - 10.4064/cm-43-1-75-80 LA - en ID - 10_4064_cm_43_1_75_80 ER -
%0 Journal Article %A Dorothy S. Marsh %T A chainable continuum not homeomorphic to an inverse limit on [0, 1] with only one bonding map %J Colloquium Mathematicum %D 1980 %P 75-80 %V 43 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/cm-43-1-75-80/ %R 10.4064/cm-43-1-75-80 %G en %F 10_4064_cm_43_1_75_80
Dorothy S. Marsh. A chainable continuum not homeomorphic to an inverse limit on [0, 1] with only one bonding map. Colloquium Mathematicum, Tome 43 (1980) no. 1, pp. 75-80. doi: 10.4064/cm-43-1-75-80
Cité par Sources :